Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Severe bruises on lower abdomen and chest post accident, groin and penile pain after bruising subsided. Inguinal hernia?

I had a car accident in August. The Seat belt stopped me from going airborne but left severe bruises on my lower abdomen and chest . Once the swelling/bruising began to subside I had pains in my groin , just above and the right of my penis. It is diagnosed as an inquinal hernia . I had no such pain before the accident. Could the accident have caused the inquinal hernia?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You met with an accident and had sever bruises over abdomen and chest and noticed a pain in groin on Rt side.This is a Right Inguinal Hernia and pain may be due to the contents of the hernial sac may be getting obstructed.This hernia is not due to accident and may be there previously but you have noticed it now.The only treatment for this is a surgery.There is no medical treatment for hernia.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor